# SDR ASOA2014061010658

- Difficulty date: June 6, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 34,479 hours, 31,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING AFT EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMP IAW AMM 33-51-16.  OPS CHECKED GOOD.
